Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 21, 2014, 07:17:15 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650048
  • Total Topics: 49619
  • Online Today: 177
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sex Drive  (Read 941 times)

0 Members and 1 Guest are viewing this topic.

Offline tigger2376

  • Member
  • Posts: 462
  • too bad to die youngish!
Sex Drive
« on: March 24, 2007, 09:36:50 PM »
Can't believe i'm posting something so personal, but its somehow easier here, deep breath.
In last 3 months or so my sex drive has died. Zip, nada, not a thing. don't even masturbate, no urge.
My partner and I were very active up to about Xmas, (we've been living together for a year), and I know its frustrating him. We've never had a problem before, and are both usually very highly sexed
I realise I've put on weight because of fatigue problems, so don't feel as attractive, despite his reassurance, and I am having real joint and tiredness issues, but could it be the meds? On ritonavir/kivexa/invirase, and this is third change of meds in 6 months, since I started.
I just feel like less of a person
Has anyone else experienced this and if so what did they do to sort it out?
I know its an incredibly personal thing, but would be grateful for help
I know i'm going to enjoy the party in the afterlife, but do you all mind that I'm going to be VERY late!!!

Offline Queen Tokelove

  • Member
  • Posts: 6,033
  • Smokey the Smurf
Re: Sex Drive
« Reply #1 on: March 24, 2007, 10:06:31 PM »
I don't have any medical advice to give but I know my sex drive has gone to hell. I think it is the diabetes that is cancellling out mine. I do get sparks of horniness every now and then and when I do I work them out since I have no bf.
Started Atripla/Ziagen on 9/13/07.
10/31/07 CD4-265 VL- undetectable
2/6/08 CD4- 401 VL- undetectable
5/7/08 CD4- 705 VL- undetectable
6/4/08 CD4- 775 VL- undetectable
8/6/08 CD4- 805 VL- undetectable
11/13/08 CD4- 774 VL--undetectable
2/4/09  CD4- 484  VL- 18,000 (2 months off meds)
3/3/09---Starting Back on Meds---
4/27/09 CD4- 664 VL-- undetectable
6/17/09 CD4- 438 VL- 439
8/09 CD4- 404 VL- 1,600
01-22-10-- CD4- 525 VL- 59,000
Cherish the simple things life has to offer

The Royal Blog

Offline dtwpuck

  • Member
  • Posts: 1,013
  • дано мне тело, что мне делать с ним?
Re: Sex Drive
« Reply #2 on: March 24, 2007, 10:38:50 PM »
tigger   it is personal, but hiv has a way of making the personal a bit more, shall we say, articulate.

It's very possible the meds are affecting your libido.  Question... is is possible you are having a psychological issue maybe?  Whenever I've had problems like this, it was because of things going on in my life.    Either way you should try calling a doctor.

I had a female friend once who took viagra to improve her libido.  It works, apparently, for women too.  Although, I don't know what other consequences this might have... so reasearch it first.

If you are so inclined... pot works wonders for the libido too.
So do back rubs.

And sometimes...  even when you don't feel like having intercourse... just being physically intimate, with caressing, kissing, touching... can lead to a really nice feeling of satisfaction.  I don't mean to sound like Dr Ruth, but you could also get him off that way too... just to let him know you care.


Floating through the void in the caress of two giant pink lobsters named Esmerelda and Keith.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.